# SDR SWAA2022020969815

- Difficulty date: February 19, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 24,864 hours, 14,824 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Bent
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 480 FRAME DOUBLER BENT STR19 TP 24L / B.S 480 FRAME DOUBLER IS BENT BETWEEN STR19 TO STR24L 'THE DAMAGE IS REPAIRED BY ATS ER 18-01599 REV IR AND SWA EA1-753-32532 REV IR'
